Perfection of Nash equilibria in continuous games
L. Mendez-Naya,
I. Garcia-Jurado and
Juan Cesco
Mathematical Social Sciences, 1995, vol. 29, issue 3, 225-237
Date: 1995
References: View complete reference list from CitEc
Citations: View citations in EconPapers (6)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0165-4896(94)00768-4
Full text for ScienceDirect subscribers only
Related works:
Journal Article: Perfection of Nash equilibria in continous games (1996) 
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:matsoc:v:29:y:1995:i:3:p:225-237
Access Statistics for this article
Mathematical Social Sciences is currently edited by J.-F. Laslier
More articles in Mathematical Social Sciences from Elsevier
Bibliographic data for series maintained by Catherine Liu ().